# SDR Y2PA2009051400002

- Difficulty date: May 14, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N934US
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Aircraft time: 53,026 hours, 42,207 cycles
- Engine: Pwa JT8D9A
- Engine time: 62,410 hours, 44,480 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MXL48855R
- Condition: Inoperative
- Location: Hyd System
- Part time: 62,410 hours, 44,480 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RT ENGINE DRIVEN HYD PUMP PRESSURE DROPPED (INDICATED) "0" PRESSURE.  (LT SYS NORMAL)  PERFORMED COM PROCEDURE - RESTORED RT SYS PRESSURE WITH "AUX" PUMP.  AT 18,000 FT APPROACH CHECKLIST ALTITUDE, DECLARED AN EMERGENCY WITH APPROACH AS A PRECAUTIONARY MEASURE.  UPON LANDING, REMAINED ON RUNWAY TO "PIN" THE LANDING GEAR AS PRECAUTIONARY MEASURE. (TOWER WAS ADVISED)  AFTER "PINNING" THE LANDING GEAR, TAXIED TO RAMP.  FAILURE OF NR2 ENG DRIVEN HYD PUMP IS SUSPECTED CAUSE OF PROBLEM.  MORE TO FOLLOW UPON COMPLETION OF TROUBLESHOOTING.
